MathSciNet Relay Station
MathSciNet bibliographic data
MR1892232 49K20 (35K20 90C29 93C20)
Ramos, A. M.; Glowinski, R.; Periaux, J. Nash equilibria for the multiobjective control of linear partial differential equations. J. Optim. Theory Appl. 112 (2002), no. 3, 457–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement